# SDR VNAA2009090800003

- Difficulty date: September 1, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 12,851 hours, 13,425 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 22855030113
- Part serial: C2468
- Condition: Damaged
- Location: Engine
- Part time: 8,767 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE INSPECTION IN MOB.  MAINTENANCE INSPECTED AIRCRAFT PER THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REMOVED AND REPLACED NOZZLE ASSY EXHAUST, TAILPIPE FAIRING ASSEMBLY AND STATIC WICKS.  CHECKS WERE COMPLETED PER AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT RELEASED FOR SERVICE.
